arrow
Volume 37, Issue 3
Compactness of the Commutators of Fractional Hardy Operator with Rough Kernel

Shaoguang Shi & Zunwei Fu

Anal. Theory Appl., 37 (2021), pp. 347-361.

Published online: 2021-09

Export citation
  • Abstract

The more explicit decomposition of the operator and the kernel are utilized to investigate a characterization of the central $BMO(\mathbb{R}^{n})$-closure of $C_{c}^{\infty}(\mathbb{R}^{n})$ space via the compactness of the commutators of fractional Hardy operator with rough kernel.

  • Keywords

Fractional Hardy operator, commutator, compactness.

  • AMS Subject Headings

47B47, 47G10, 42B25

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-37-347, author = {Shaoguang and Shi and and 20043 and and Shaoguang Shi and Zunwei and Fu and and 20044 and and Zunwei Fu}, title = {Compactness of the Commutators of Fractional Hardy Operator with Rough Kernel}, journal = {Analysis in Theory and Applications}, year = {2021}, volume = {37}, number = {3}, pages = {347--361}, abstract = {

The more explicit decomposition of the operator and the kernel are utilized to investigate a characterization of the central $BMO(\mathbb{R}^{n})$-closure of $C_{c}^{\infty}(\mathbb{R}^{n})$ space via the compactness of the commutators of fractional Hardy operator with rough kernel.

}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2021.lu80.05}, url = {http://global-sci.org/intro/article_detail/ata/19879.html} }
TY - JOUR T1 - Compactness of the Commutators of Fractional Hardy Operator with Rough Kernel AU - Shi , Shaoguang AU - Fu , Zunwei JO - Analysis in Theory and Applications VL - 3 SP - 347 EP - 361 PY - 2021 DA - 2021/09 SN - 37 DO - http://doi.org/10.4208/ata.2021.lu80.05 UR - https://global-sci.org/intro/article_detail/ata/19879.html KW - Fractional Hardy operator, commutator, compactness. AB -

The more explicit decomposition of the operator and the kernel are utilized to investigate a characterization of the central $BMO(\mathbb{R}^{n})$-closure of $C_{c}^{\infty}(\mathbb{R}^{n})$ space via the compactness of the commutators of fractional Hardy operator with rough kernel.

Shaoguang Shi & Zunwei Fu. (1970). Compactness of the Commutators of Fractional Hardy Operator with Rough Kernel. Analysis in Theory and Applications. 37 (3). 347-361. doi:10.4208/ata.2021.lu80.05
Copy to clipboard
The citation has been copied to your clipboard